# SDR F3LA200300115

- Difficulty date: April 6, 2003
- Submitted: April 9, 2003
- Operation: Air carrier
- Aircraft: N315FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25159
- Aircraft time: 32,430 hours, 16,890 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7110033
- Part serial: 840670
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED TOTAL LOSS OF PRESSURIZATION AT CRUISE ALTITUDE.  INOPERATIVE IN STANDBY AND MANUAL.  MAX CABIN ALTITUDE 18,500/2,000 FPM.  NO RAPID DECOMPRESSION.  RETURNED TO DEN AND LANDED WITHOUT INCIDENT.  REPLACED AFT OUTFLOW VALVE, CABIN PRESSURE CONTROLLER, AND OVERHEAD SELECTOR PANEL.  PERFORMED OPERATIONAL TEST, CHECKED NORMAL.  OXYGEN GENERATORS USED AT ROWS 12 DEF, 15 ABC, 16 ABC, 16 DEF, 17 ABC, 17 DEF, 18 ABC, 18 DEF, 19 DEF, 20 ABC, AND 22 ABC. REPLACED SAME.
